# SDR TRAX200800823

- Difficulty date: June 22, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 25,729 hours, 22,740 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT LATCH IN OPEN POSITION WHEN OPENED FROM INSIDE THE ACFT.   ALSO DIFFICULT TO OPEN FROM OUTSIDE.  FLT 4167 DEL 155 MINS.  REMOVED AND REPLACED DOOR HANDLE ROLL PIN IAW AMM 52-41-01.  OPS CHECK GOOD.  (S)
